# SDR R61A2020062300535

- Difficulty date: June 22, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 16,721 hours, 11,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011645
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,721 hours, 11,260 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS IN AFT GALLEY AREA DO NOT ILLUMINATE. R&R EMERGENCY LIGHT POWER UNIT ABOVE AFT SERVICE DOOR.
